Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 110, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2013, 1:35 AM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 1:35 AM CDT (06:35 UTC)
- Expired
- May 21, 2013, 2:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 7:39 PM CDT | Tornado Watch | SPC | 6 hr |
| May 21, 12:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
436
WUUS54 KTSA 210635
SVRTSA
OKC061-077-121-210715-
/O.NEW.KTSA.SV.W.0110.130521T0635Z-130521T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 215 AM CDT
* AT 131 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
ROBBERS CAVE STATE PARK...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROBBERS
CAVE STATE PARK...QUINTON...KINTA...LEQUIRE...STIGLER AND
MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3491 9551 3514 9551 3534 9499 3513 9492
3504 9493
TIME...MOT...LOC 0635Z 250DEG 28KT 3500 9548
$$1 follow-up statement
699
WWUS54 KTSA 210654
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 AM CDT TUE MAY 21 2013
OKC061-077-121-210715-
/O.CON.KTSA.SV.W.0110.000000T0000Z-130521T0715Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
154 AM CDT TUE MAY 21 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN LATIMER...NORTHEASTERN PITTSBURG AND HASKELL COUNTIES...
AT 153 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINTA...MOVING
EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEQUIRE...
STIGLER...KANIMA AND MCCURTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3491 9551 3514 9551 3534 9499 3513 9492
3504 9493
TIME...MOT...LOC 0655Z 249DEG 35KT 3508 9523
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:20 PM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, May 20, 7:20 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON MAY 20 2013
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORMS WILL BE THE MAIN AVIATION CONCERN THRU MUCH OF THE
PERIOD...WITH LOW CIGS THEN BECOMING A CONCERN DURING THE MORNING
ON TUESDAY. THUNDERSTORM CONCERN WILL SHIFT SOUTHEAST TOWARD KFSM
ON TUESDAY AFTERNOON AS THE WEAK COLD FRONT SLOWLY SLIDES IN THAT
DIRECTION. CIGS/VSBYS WILL BE REDUCED DOWN TO AS LOW AS IFR IN ANY
TSRA THAT AFFECTS AIRPORTS DIRECTLY. MORNING CIGS SHOULD BE IN THE
MVFR RANGE AS WELL.
LACY
&&
.PREV DISCUSSION... /ISSUED 330 PM CDT MON MAY 20 2013/
DISCUSSION...
AND HERE WE GO AGAIN...SEVERE STORMS EXPLODING ALONG FRONT
SITUATED FROM OSAGE COUNTY TO WEST OF OKC METRO WITH INTERSECTING
DRY LINE OVER FAR SW OK. STORMS SOUTHWEST OF OKC RAPIDLY BECAME
TORNADIC SUPERCELLS AND THREAT OF THAT EXTENDS OVER MOST OF
EASTERN OK THIS AFTERNOON AND EVENING. STORMS HAVE ALSO BEGUN TO
FORM OVER OSAGE/PAWNEE AND WILL CONTINUE TO INTENSIFY. SEVERE
WEATHER COVERAGE WILL BE MUCH MORE WIDESPREAD WITH THIS ROUND AND
ALL MODES AGAIN POSSIBLE.
CONCERN LATER TONIGHT TURNS TO FLASH FLOODING POTENTIAL AS STORMS
SPREAD EAST AND LIKELY INCREASE IN COVERAGE THROUGH THE EVENING
AIDED BY STRONG MOISTURE TRANSPORT AND LOW LEVEL JET. MODELS HAVE
REMAINED FAIRLY CONSISTENT IN TARGETING AN AREA FROM CENTRAL OK
THROUGH NORTHWEST AR WITH THE HEAVIEST SWATH OF PRECIP...THOUGH
WITH SOME OBVIOUS DIFFERENCES IN PLACEMENT OF HIGHEST QPF. ENOUGH
CONSENSUS EXISTS WITH SHIFTING THE HEAVY RAIN THREAT SOUTH OF I-44
BY TUESDAY THAT FLASH FLOOD WATCH WILL BE CARRIED ONLY FOR
TONIGHT. AREAS TO THE SOUTH WILL LIKELY SEE SOME DEGREE OF THREAT
CONTINUING AT LEAST INTO TUESDAY MORNING.
A POTENTIAL ISSUE HERE IS A STRONG PIECE OF SHORTWAVE ENERGY THAT
WILL ROTATE AROUND THE TROUGH AND INTO TX/OK TUESDAY AFTERNOON.
THIS MAY SERVE TO ENHANCE THUNDERSTORM COVERAGE NORTH OF THE FRONT
AND CONTINUE THE HEAVY RAIN POTENTIAL MUCH OF THE DAY IN THE SAME
GENERAL AREA THAT WILL BE TARGETED TONIGHT. GFS IS THE AGGRESSIVE
MODEL IN THIS SOLUTION BUT DOES HAVE SOME SUPPORT FROM THE 12Z
ECMWF AND CANADIAN. GIVEN THE NATURE OF THE AIRMASS...SEVERAL
INCHES OF RAIN APPEAR LIKELY BEFORE ALL IS SAID AND DONE. SEVERE
WEATHER POTENTIAL WILL BE FOCUSED MORE OVER SE OKLAHOMA TUESDAY
AFTERNOON...THE MOST SIGNIFICANT LIKELY JUST TO OUR SOUTHEAST.
BOUNDARY SHOULD PUSH FAR ENOUGH SOUTH TO PUSH ANY THUNDERSTORMS
SOUTH OF THE AREA WEDNESDAY WITH POTENTIAL FOR BOUNDARY TO RETURN
NORTH THURSDAY/FRIDAY. PATTERN LOOKS EARLY SUMMER LIKE AND WITH
RIDGE AXIS MAINLY TO OUR WEST...COULD SEE SOME OVERNIGHT MCS
ACTIVITY LATE IN THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 76 57 82 / 80 60 10 10
FSM 70 77 60 84 / 80 90 70 10
MLC 70 76 56 85 / 80 80 20 10
BVO 60 77 50 80 / 70 40 10 10
FYV 65 74 53 78 / 90 80 60 10
BYV 64 75 56 79 / 90 90 70 10
MKO 67 76 56 82 / 90 80 20 10
MIO 63 76 54 80 / 80 70 30 10
F10 68 76 57 82 / 90 60 10 10
HHW 70 81 63 86 / 70 80 70 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ058-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ059-OKZ060-OKZ061-OKZ064.
AR...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 20, 10:05 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT MON MAY 20 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1005 PM CDT MON MAY 20 2013
...SEVERE WEATHER ONGOING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE... REST OF TONIGHT.
TORNADO.
RISK...CRITICAL.
AREA...WEST CENTRAL ARKANSAS
ONSET....ONGOING...DECREASING RISK AFTER MIDNIGHT.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING...DECREASING RISK AFTER MIDNIGHT.
SIGNIFICANT WINDS.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...LOCATIONS NORTH OF INTERSTATE 40.
ONSET...LATE TONIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...LOCATIONS NORTH OF I-40.
DISCUSSION...
SEVERE STORMS CONTINUE ACROSS WEST CENTRAL ARKANSAS AND SOUTHEAST
OKLAHOMA. TORNADOES...HAIL UP TO BASEBALL SIZE AND AND WIND GUSTS TO
80 MPH WILL CONTINUE...HOWEVER THE SEVERE WEATHER RISK WILL BEGIN TO
DIMINISH AFTER MIDNIGHT.
A PERIOD OF NON CONVECTIVE WIND GUSTS WILL CONTINUE ACROSS PARTS OF
EASTERN OKLAHOMA...WHERE GUSTS TO 65 MPH WILL BE POSSIBLE THROUGH
MIDNIGHT. SEE /OKCNPWTSA/ FOR DETAILS.
ADDITIONALLY...HIGH MOISTURE CONTENT WILL POSE A HEAVY RAIN AND
POSSIBLE FLASH FLOODING RISK WITH REDEVELOPING STORMS OVERNIGHT.
THE GREATEST THREAT TONIGHT APPEARS TO BE NORTH OF INTERSTATE 40.
POTENTIAL FOR LOCALIZED FLASH FLOODING EXISTS WITH THE HIGHEST
RAINFALL RATE STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK TUESDAY AND TUESDAY NIGHT IS EXPECTED TO
MAINLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...AND
WILL AGAIN INCLUDE THE THREAT FOR FLOODING. AFTER A BRIEF BREAK ON
WEDNESDAY...LOW THUNDERSTORM CHANCES RETURN THURSDAY THROUGH
SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 20, 11:36 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT MON MAY 20 2013
OKZ073-210500-
PITTSBURG OK-
1136 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 1137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
KIOWA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KIOWA...PITTSBURG AND BLANCO.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3460 9589 3467 9589 3468 9596 3483 9576
3460 9555 3459 9588
TIME...MOT...LOC 0437Z 244DEG 30KT 3458 9591Special weather statement, May 21, 12:14 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE MAY 21 2013
OKZ073-210545-
PITTSBURG OK-
1214 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PITTSBURG
AT 1214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ASHLAND...SAVANNA...HAYWOOD AND
ARPELAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3486 9609 3489 9609 3502 9588 3478 9575
3472 9610 3486 9610
TIME...MOT...LOC 0514Z 246DEG 34KT 3480 9611Local storm report, May 21, 12:18 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1218 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 N FAIRLAND 36.79N 94.85W
05/20/2013 OTTAWA OK PUBLIC
WEST FACING GARAGE DOORS AND FENCE BOWED IN. ABOUT 10
BRADFORD PEAR TREES DAMAGED WITH SOME COMPLETELY SNAPPED.
BRANCHES ON LARGE TREES SNAPPED. HEAVY METAL PATIO
FURNITURE TURNED OVER. DAMAGE OCCURRED ALONG HWY 125
BETWEEN MIAMI AND FAIRLAND.
&&
JDSSpecial weather statement, May 21, 12:45 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT TUE MAY 21 2013
OKZ073-210615-
PITTSBURG OK-
1245 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 1245 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HAYWOOD...
MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MCALESTER...HAYWOOD AND ARPELAR.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3517 9584 3502 9563 3480 9592 3490 9607
TIME...MOT...LOC 0545Z 222DEG 20KT 3489 9596Special weather statement, May 21, 1:12 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT TUE MAY 21 2013
OKZ071-073>075-210645-
HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-
112 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...SOUTHERN MCINTOSH...NORTHEASTERN
PITTSBURG AND NORTHWESTERN LATIMER
AT 112 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
KREBS...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...LEWISVILLE...KINTA...
MCALESTER...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...CROWDER...QUINTON...CANADIAN...
ARROWHEAD STATE PARK AND ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3528 9567 3515 9502 3480 9561 3495 9587
TIME...MOT...LOC 0612Z 232DEG 26KT 3498 9569Special weather statement, May 21, 1:23 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
123 AM CDT TUE MAY 21 2013
OKZ071-073-210700-
MCINTOSH OK-PITTSBURG OK-
123 AM CDT TUE MAY 21 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 123 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
ARPELAR...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...ARPELAR...SCIPIO
AND INDIANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3507 9607 3509 9607 3513 9601 3514 9602
3516 9599 3518 9599 3529 9584 3505 9566
3486 9609 3486 9610 3505 9610
TIME...MOT...LOC 0623Z 232DEG 26KT 3499 9607The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:04 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 67 min |
| May 20, 7:31 PM CDT | Tornado Warning | TSA | Sequoyah | 44 min |
| May 20, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 70 min |
| May 20, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 63 min |
| May 20, 8:02 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 58 min |
| May 20, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 68 min |
| May 20, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 57 min |
| May 20, 8:21 PM CDT | High Wind Warning | TSA | McIntosh, Muskogee, Pittsburg | 4 hr |
| May 20, 8:30 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 60 min |
| May 20, 8:34 PM CDT | River Flood Warning | TSA | Ottawa | 61 hr |
| May 20, 8:52 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 38 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 63 min |
| May 20, 10:13 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 47 min |
| May 20, 10:25 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 10:55 PM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| May 20, 11:12 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa | 2 hr |
| May 20, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 45 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 20, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 25 min |
| May 20, 11:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| May 21, 12:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 21, 12:45 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 21, 1:12 AM CDT | Special Weather Statement | TSA | Pittsburg | 33 min |
| May 21, 1:23 AM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| May 21, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| May 21, 2:11 AM CDT | Areal Flood Advisory | TSA | Pittsburg | 2 hr |
| May 21, 2:17 AM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| May 21, 2:23 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 52 min |
| May 21, 2:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| May 21, 6:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 8:55 AM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 4 hr |
| May 21, 9:30 AM CDT | Special Weather Statement | TSA | Mayes, Muskogee, Rogers, Wagoner | 60 min |
| May 21, 10:32 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 58 min |
| May 21, 10:33 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 57 min |
| May 21, 12:15 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| May 21, 12:19 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 21, 12:57 PM CDT | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 38 min |
| May 21, 1:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 62 min |
| May 21, 2:01 PM CDT | River Flood Warning | TSA | Pushmataha | 40 hr |
| May 21, 2:30 PM CDT | River Flood Warning | TSA | LeFlore | 43 hr |
| May 21, 2:58 PM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha | 62 min |
| May 21, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 25 min |
| May 21, 5:51 PM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.